# SDR ASAA2015102513722

- Difficulty date: October 25, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261031
- Part serial: UNK
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140BF HAS CORROSION AND GOUGES ALL ARROUND.  ACFT GROUNDED. FABRICATED NEW FLOOR PANEL 140BF IAW DWG 453A2610, REV E.
